# SDR SIMA20130124002

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 25,931 hours, 23,070 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4190.   WHILE ENROUTE,  PERFORMED ANTI ICE TEST AND NOTICED AN UNFAMILIAR ODOR AS SOON AS THE TEST WAS COMPLETE.  WHEN PACKS WERE BOTH ONLINE, ODOR DISAPPEARED.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF ANTI-ICE SYSTEM IAW AMM 30-00-00.  NO DEFECTS NOTED NO ODORS NOTED.  AIRCRAFT RETURNED TO SERVICE.  FCF FAILED. REPLACED NR 1 A/C PACK VALVE IAW NRWC 828-ORD-01203.  REPLACED NR 1 AND 2 RECIRCIRCULATION FANS IAW NRWC 828-ORD-01205.  REPLACED NR 1 A/C PACK SET DOWN SWITCH AND TEMP SWITCH IAW NRWC 828-ORD-01204.  OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
